# SDR V0XD20160117348

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ATTACH BRACKET ON AFT WING TO BODY FAIRING STRUCTURE AT FS 909.00.  REPAIRED CRACK BY CUTTING OUT DAMAGE.  FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-53-82-478 REV A DATED 2014 11 12.
